MAUDE Adverse Event Report: Biomet Microfixation 55MM LFT STANDARD MAND; Joint, Temporomandibular, Implant

Biomet Microfixation 55MM LFT STANDARD MAND; Joint, Temporomandibular, Implant
Catalog Number 24-6556
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury

Brand Name
55MM LFT STANDARD MAND
Common Device Name
Joint, Temporomandibular, Implant
Manufacturer (Section D)
Biomet Microfixation
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
Biomet Microfixation
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50566971
Report Number0001032347-2026-00266
Device Sequence Number21463243
Product Code LZD
UDI-Device Identifier00841036036508
UDI-Public(01)00841036036508(17)270921(10)141310A
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number24-6556
Device Lot Number141310A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
see h11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown